On The Chacteristic Numbers Of Voting Games
This paper deals with the non-emptiness of the stability set for any proper voting game. We present an upper bound on the number of alternatives which guarantees the non emptiness of this solution concept. We show that this bound is greater than or equal to the one given by Le Breton and Salles (1990) for quota games.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 08 (2006)
Issue (Month): 04 ()
|Contact details of provider:|| Web page: http://www.worldscinet.com/igtr/igtr.shtml|
|Order Information:|| Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Greenberg, Joseph, 1979. "Consistent Majority Rules over Compact Sets of Alternatives," Econometrica, Econometric Society, vol. 47(3), pages 627-36, May.
- Rubinstein, Ariel, 1980. "Stability of decision systems under majority rule," Journal of Economic Theory, Elsevier, vol. 23(2), pages 150-159, October.
- Mathieu Martin, 2000. "A note on the non-emptiness of the stability set," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 17(3), pages 559-565.
- Le Breton, M & Salles, M, 1990. "The Stability Set of Voting Games: Classification and Genericity Results," International Journal of Game Theory, Springer;Game Theory Society, vol. 19(2), pages 111-27.
- Peleg, Bezalel, 1978. "Consistent Voting Systems," Econometrica, Econometric Society, vol. 46(1), pages 153-61, January.
- Le Breton, Michel, 1990. "On some combinatorial problems arising in the theory of voting games," Mathematical Social Sciences, Elsevier, vol. 19(2), pages 179-193, April.
When requesting a correction, please mention this item's handle: RePEc:wsi:igtrxx:v:08:y:2006:i:04:p:643-654. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.